Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eisley

redness from accutane

Recommended Posts

i have been off accutane for 6 months now, but still have a lot of redness in my face.

anyone know how long this takes to go away? or what i could do to diminish the redness in the mean time?

Share this post


Link to post
Share on other sites

Many people including me have this and its something to do with broken skin vessels or sumings like that but there really isint much you can do. Ive tried bio-oil aloe vera, vit e caps but had no results. Mabye a more expensive way might help but im not sure.

Share this post


Link to post
Share on other sites

i tried photofacials which barely did anything.. except maybe helped with my skin texture. anyone had success with vbeam or anything along those lines?

hmm..

Share this post


Link to post
Share on other sites

yeah i've been looking into vbeam... the only thing that worries me is some people say it caused them to start breaking out again. BOO.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×